# SDR 07FDEA03900

- Difficulty date: September 18, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N434FE
- Make and model: Airbus A310-203
- Aircraft serial: 355
- Aircraft time: 44,242 hours, 19,683 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: A52810625
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNCONTROLLED MOVEMENT OF HYDRAULIC CYLINDER THE RT NLG FWD DOOR SKIN WAS DAMAGED.  REPAIR PERFORMED BY CUT OUT THE SKIN AND INSTALLING A DOUBLER WITH SHIM IAW EA 6-5282-81079 AND RAS/AS/307/2004 ISS A
